MathSciNet Relay Station
MathSciNet bibliographic data
MR2080382 (2005e:34234) 34K20 (93D20)
Wei, Jiang Eigenvalue and stability of singular differential delay systems. J. Math. Anal. Appl. 297 (2004), no. 1, 305–316.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement